# SDR ASAA2023100145408

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 47,539 hours, 14,094 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010301
- Part serial: 002976
- Condition: Faulty
- Location: Flight Deck
- Part time: 72,766 hours, 25,622 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPT FMC DISPLAY HAS LINE ON IT. GROUNDED - YES. (RESOLVED ON W/O: 1971369 TASKCARD: N/R-00001 ) REMOVED AND REPLACED #1 FMC MCDU REF AMM TASK 34-61-01, OPS CHECK GOOD. THIS CLEARS MEL 34-36L & CN: 01074529, PLACARD REMOVED. SEAMC TODD NOTIFIED.
